| Model Number |
TRUEMETRIX |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for low control results.The customer is concerned with tests results from results obtained of 8mg/dl.Customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification.During the call on (b)(6) 2018, a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is (b)(6) 2019 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.Customer just opened his control and ran the control test with me and the results were 8mg/dl.He said he previously ran it several more times each time it was very low and that is why he is calling.
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = t) internal report (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-62-user had poor technique.Test strip (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Correct statement on section.Product was received and investigated.
Event or Problem Description
Consumer reported complaint for low control results.The customer is concerned with tests results from results obtained of 8mg/dl.Customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification.During the call on (b)(6) 2018, a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 6/15/2019 and open vial date is nov.2018.The meter memory was not reviewed for previous test result history.Customer just opened his control and ran the control test with me and the results were 8mg/dl.He said he previously ran it several more times each time it was very low and that is why he is calling.